# SDR DL76S071305

- Difficulty date: October 5, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 52,629 hours, 24,455 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Condition: Frozen
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT A/C PACK TRIPPED ON TAKEOFF ROLL.  RETURNED FOR LANDING DUE TO SMOKE AND FUMES IN THE CABIN AFTER TAKEOFF.  FOUND LEFT AIR CYCLE MACHINE SEIZED.  REPLACED LT ACM PER M/M 21-51-03-004.  LEFT PACK CKS OK, RAN BOTH ENGS.  NO SMOKE OR ODOR NOTED.
